# SDR AALA202512052363

- Difficulty date: December 4, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N343PN
- Make and model: Boeing 737823
- Aircraft serial: 31270
- Aircraft time: 23,703 hours, 10,407 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 102LJ2AG
- Part serial: B47640
- Condition: Failed
- Location: Tat Probe
- Part time: 23,701 hours, 10,406 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: TEMP PROBE LIGHT WITH MASTER CAUTION ILLUMINATED AT LIFTOFF AND REMAINED ON THROUGH REMAINDER OF FLIGHT. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED FIM TASK 30-31-00-810-810. FOUND TAT PROBE HEATER M171 INOPERATIVE. REMOVED AND REPLACED TAT PROBE HEATER. PER AMM 34-21-06. OPERATIONAL TEST NORMAL.
